# SDR SIMA20130901004

- Difficulty date: September 1, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 34,200 hours, 31,782 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB 5 CRACKED.  ACCOMPLISHED EO-EM-57MR-594R1.  R & R OF LT WING RIB.
